MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Purulent Discharge (1812)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 3389s-40 lot# va2jycv, implanted: (b)(6) 2022, explanted: (b)(6) 2026, product type lead product id 3708660, serial# (b)(6), implanted: (b)(6) 2022, explanted: (b)(6) 2026, product type extension product id 3708660, serial# (b)(6), implanted: (b)(6) 2022, explanted: (b)(6) 2026, product type extension section d information references the main component of the system.Other relevant device(s) are: product id: 3389s-40, serial/lot #: (b)(6), ubd: 15-nov-2024, udi#: (b)(4) ; product id: 3708660, serial/lot #: (b)(6), ubd: 23-feb-2026, udi#: (b)(64 ; product id: 3708660, serial/lot #: (b)(6), ubd: 23-feb-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a small swelling with purulent discharge appeared at the postauricular lead site in (b)(6) 2025.Debridement was performed in (b)(6) 2025, after which purulent discharge recurred.In (b)(6) 2026, the entire device was explanted at the hospital.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24873053
Report Number3004209178-2026-06450
Device Sequence Number18649132
Product Code MHY
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)230328
Combination Product (Y/N)N
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/14/2026
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale